# SDR WX0A2015042272536

- Difficulty date: April 13, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53246
- Aircraft time: 51,639 hours, 33,999 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Unsecure
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT RECEIVED SEVERE SHOCK WHILE STANDING IN THE FWD GALLEY.  GALLEY LIGHT ON LT WAS TOUCHING METAL BY THE OVENS, RT WAS RESTING ON METAL ON OPPOSITE SIDE, IN A BRACE POSITION BETWEEN BOTH SIDES OF FWD GALLEY & FOUND FWD GALLEY NOT GNDED & 11-12 VAC ON ANY METAL GALLEY PART WHEN GALLEY POWER IS APPLIED.  FOUND FWD GALLEY CONNECTOR XP-1 NOT FULLY SECURED.  REATTACHED PLUG IAW AMM 20-50-04 & 20-10-18.  GALLEY IS NOW GNDED, NO VAC FOUND ON METAL PARTS WITH GALLEY POWER ON.  GALLEY OPERATIONS NORMAL IAW CMM 25-38-321.
